MathSciNet Relay Station
MathSciNet bibliographic data
MR216225 (35 #7060) 41.60 (46.00)
Jerome, Joseph W. On the ${\cal L}\sb{2}\,n$-width of certain classes of functions of several variables. J. Math. Anal. Appl. 20 1967 110–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement